# SDR SWAA2025042326799

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 54,553 hours, 33,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT GIRT BAR FITTING NEEDS SECURED <[01].  RESECURED AFT GIRT BAR FITTING IAW B737 AMM 25-66-02-400-801 TORQUE WRENCH: T8353K DUE: 12/SEP/25;[02] RESECURED AFT GIRT BAR FITTING IAW B737 AMM 25-66-02-400-801 TORQUE WRENCH: T8353K DUE: 12/SEP/25.
